My name is Cathy, I'm 69 and just diagnosed on 6/29/2018. I suspect I have had Parkinson's for at least 2 years. I'm an older single mom of a 17 year old girl. She is my joy. I've been on Carb/Levo, 25-100mg... starting with 1/2 tab every 3 hrs. for the first week. The first dose I took eased all my tremors within 30 min. I thought this was going to be okay. Today is Tuesday and I've taken my meds faithfully. But, this evening I experienced several panic attacks. I took my last dose at 4pm and within 3-4 hours after I took my last dose, sweating, shaking, mild nausea, and extreme fear swept over me twice in about an hours time. Of course I have worries about what's happening to me; and I'm especially trying not to frighten my daughter. My last few days on these meds have been a roller coaster. I feel emtionally okay, and then I'll take sudden dives into despair. Is this the typical experience to expect from this medication?